zbMATH — the first resource for mathematics

A conic and an \(M\)-quintic with a point at infinity. (English. Russian original) Zbl 1151.14336
J. Math. Sci., New York 140, No. 4, 502-510 (2007); translation from Zap. Nauchn. Semin. POMI 329, 14-27 (2005).
Summary: The topological classification of plane projective real algebraic curves of degree seven that split into a product of two \(M\)-factors of degrees two and five is considered. A list of 153 possible topological models is presented, 53 of which are realized. The proofs are outlined.

14P25 Topology of real algebraic varieties
14P05 Real algebraic sets
Full Text: DOI Link EuDML
[1] A. A. Binstein and G. M. Polotovskii, ”On the mutual arrangements of a conic and a quintic in the real projective plane,” Amer. Math. Soc. Transl., 200, 63–72 (2000). · Zbl 0994.14033
[2] S. Yu. Orevkov, ”Link theory and oval arrangements of real algebraic curves,” Topology, 38, 779–810 (1999). · Zbl 0923.14032 · doi:10.1016/S0040-9383(98)00021-4
[3] G. M. Polotovskii, ”A catalogue of M-splitting curves of order 6,” Dokl. Akad. Nauk SSSR, 236, 548–551 (1977). · Zbl 0392.14014
[4] A. B. Korchagin and G. M. Polotovskii (Polotovskiy), ”On arrangements of a plane real quintic curve with respect to a pair of lines,” Commun. Contemp. Math., 5, 1–24 (2003). · Zbl 1077.14568 · doi:10.1142/S0219199703000926
[5] M. A. Gushchin, A. N. Korobeinikov, and G. M. Polotovskii, ”Constructing arrangements of a cubic and a quartic by the patchwork method,” Zap. Nauchn. Semin. POMI, 267, 119–132 (2000).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.